# SDR YENA2020120800577

- Difficulty date: December 4, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 35,753 hours, 23,025 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING HEAVY MAINTENANCE, CORROSION LOWER STRUCTURE ON SHEAR TIE LOC FRAME 88 AT LEVEL STR 26 RT TO STR 27RT IN PASSENGER CABIN (1 EA) CPC RELATED 53-23-018.  R & R SHEAR TIE LOCATED ON LOWER STRUCTURE ON FRAME 88 AT LEVEL STR 26 RT TO STR 27 RT IN PASSANGER CABIN (1 EA).  CPCP RELATED 53-23-018-0428-JBE, IAW E190 SRM 51-40-08 AND DRAWING NR 170-65180-445.  TAKE MEASURE OF CORROSION ON SHEAR TIE L: 0.234 INCH W: 2.890 INCH H: .034 INCH TOOL USED CALIPER P/N 500-197-30 SN A18109156 DUE DATE JUL 04-2021 DEPTH GAGE PN 547-217S SN 002025 DUE DATE JULY 11-2021 ATTACHED MX 220 FOR ALL WORKED PERFORMED ON AEROMAN NR 252 WO 2020-351252.  CLASSIFIED AS MAJOR.
